MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. 4K AUTOCLAVABLE CAMERA HEAD

SHIRAKAWA OLYMPUS CO., LTD. 4K AUTOCLAVABLE CAMERA HEAD
Model Number CH-S400-XZ-EA
Medical Device Problem Codes Gas/Air Leak (2946); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer returned the autoclavable camera head for a separate issue.During the initial evaluation of the device, it was observed that failed leak test and cut in video cable observed.No patient involvement.
 
Additional Manufacturer Narrative
Based on the final investigation of the device, the initial evaluation findings were confirmed.In addition, the following reportable malfunction was identified during the device evaluation: unit failed water leak test, failed leak test a root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction failed water leak test was traced to component failure.The most probable cause of cut in video cable was traced to component failure date of event is unknown.Additional information will be provided if available olympus will continue to monitor the field performance of this device.Should any additional relevant information become available, a supplemental report will be submitted.

Brand Name
4K AUTOCLAVABLE CAMERA HEAD
Common Device Name
AUTOCLAVABLE CAMERA HEAD
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50950406
Report Number3002808148-2026-34388
Device Sequence Number10348436
Product Code FET
UDI-Device Identifier04953170375552
UDI-Public04953170375552
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K172817
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberCH-S400-XZ-EA
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/31/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown